# SDR CHQA200800011

- Difficulty date: January 20, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N639BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7313
- Aircraft time: 18,830 hours, 16,263 cycles
- Engine: Ge CF343B1
- Engine time: 18,632 hours, 15,863 cycles
- System (JASC): 5240 · Service Doors
- Part: Handle
- Condition: Not Closed
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAH TO BTR - AFTER TAKEOFF CREW RECEIVED AN"OVBD COOL" EICAS MESSAGE.  THE CREW NOTICED THAT THE CABIN PRESSURE WAS ABNORMAL AND PROCEEDED TO THE UNPRESSURIZED FLIGHT PROCEDURE.  WITH THE AIRCRAFT AT 4,000FT AND THE CABIN ALTITUDE AT 2,300FT THE "EMER DEPRESS SWITCH" WAS PRESSED AND THE CABIN PRESSURE EQUALIZED.  THE FLIGHT RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND THE SERVICE DOOR HANDLE NOT PROPERLY STOWED.  AFTER CYCLING THE DOORS THE PRESSURE SYSTEM OPERATED NORMALLY.
